Drought, Hunterdon
- When
- December 1, 12:00 AM EST to December 31, 11:59 PM EST
- Where
- Hunterdon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.567, -74.912 (the zone’s center; the record gives no point)
After a drier than normal November and a dry first half of December across much of New Jersey, the United States Drought Monitor continued abnormally dry to moderate drought levels in northern to northeast New Jersey. The New Jersey's Department of Environmental Protection also continued the drought watch for the northern to northeast part of the state, and this included all or parts of Morris,…
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
After a drier than normal November and a dry first half of December across much of New Jersey, the United States Drought Monitor continued abnormally dry to moderate drought levels in northern to northeast New Jersey. The New Jersey's Department of Environmental Protection also continued the drought watch for the northern to northeast part of the state, and this included all or parts of Morris, Hunterdon, Somerset, Middlesex, Monmouth, Mercer and Ocean Counties. In addition, water restrictions that were in place since October in Newton (Sussex County) continued because the water level at Morris Lake, the town's reservoir in Sparta, was dropping. The restrictions prohibited watering of lawns and gardens; washing cars, trucks, boats or any recreational vehicle; washing driveways, sidewalks or walkways and filling swimming pools or ornamental pools. Declining reservoir storage noted during the months of October and November in the New Jersey Water Supply Authority’s Spruce Run and Manasquan Reservoirs in Hunterdon and Monmouth Counties, also persisted into December.
The Department of Environmental Protection urged residents in the drought watch area to voluntarily conserve water as precipitation deficits were greater in northern New Jersey and for the rest of the state to practice wise water use due to overall continued dry weather and above-average temperatures. The drought watch was continued due to below average precipitation through the first half of December that had decreased reservoir, ground water, and streamflow levels in the area. Signs of stress in water supply indicators persisted. The department asked residents to use water more carefully and deliberately, especially when it comes to lawn watering and other non-essential uses. The goal is to moderate water demand through voluntary conservation. Some suggested water conservation tips included: to not over-water lawns and landscaping; use a hose with a hand-held nozzle to water flowers and shrubs; avoid watering lawns and plants during the heat of the day; use a broom to sweep the sidewalk, rather than a hose; fix leaky faucets and pipes; turn off the faucet while brushing teeth and shaving and run washing machines and dishwashers only when fully loaded.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 30, 9:37 PM EST, 2 hours 23 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
937 PM EST MON NOV 30 2015
.SYNOPSIS...
LOW PRESSURE AND A WARM FRONT WILL APPROACH FROM THE SOUTH TONIGHT
AND TUESDAY. THAT LOW PASSES SOUTH OF CAPE COD TUESDAY NIGHT AS YET
ANOTHER LOW FORMS OVER THE MID ATLANTIC STATES EARLY WEDNESDAY.
THAT SECOND LOW USHERS A COLD FRONT OFF THE COAST WEDNESDAY NIGHT
WHILE THE LOW INTENSIFIES TOWARD THE MARITIMES THURSDAY.
STRENGTHENING SOUTHERN PLAINS HIGH PRESSURE FOLLOWS TO THE MID
ATLANTIC STATES FRIDAY INTO NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A STRONG CLOSED LOW IS LOCATED ACROSS THE CENTRAL PLAINS THIS
EVENING, WITH AN ASSOCIATED SURFACE LOW NEAR NORTHWESTERN IOWA.
FARTHER TO THE EAST, SOME RIDGING IS FROM THE EASTERN GREAT LAKES
SOUTHEASTWARD AND A WEAK SURFACE LOW IS NEAR THE SOUTHERN
APPALACHIANS. THE WATER VAPOR IMAGERY SHOWS THE CLOSED LOW WELL,
HOWEVER IT ALSO SHOWS THE SUBTROPICAL JET THAT IS ACTIVE WHICH
EXTENDS THROUGH THE MID ATLANTIC AREA. THERE CONTINUES TO BE SOME
ONGOING WAA AT 850 MB ACROSS THE MID ATLANTIC IN ADVANCE OF A
SURFACE WARM FRONT. THIS IS OCCURRING UP AND OVER A WEDGE OF SURFACE
HIGH PRESSURE THAT WILL GRADUALLY WEAKEN OVERNIGHT. MEANWHILE,
SURFACE LOW PRESSURE IS FORECAST TO DEVELOP OFF THE DELMARVA COAST
OVERNIGHT. AS A RESULT, SOME ISENTROPIC LIFT IS MAINTAINING SOME
SPRINKLES/LIGHT RAIN ACROSS PORTIONS OF THE CWA. THE RADAR RETURNS
ARE WEAK THUS FAR DUE TO WEAK/DISORGANIZED LIFT.
AS WE GO THROUGH THE OVERNIGHT, ISENTROPIC LIFT SHOULD STRENGTHEN
SOME WITH THE WAA ALOFT AS AN INCOMING SHORT WAVE ARRIVES. IT
APPEARS THAT MOST OF THE QPF IS ON THE LIGHTER SIDE AND GIVEN A
COOLER EASTERLY LOW-LEVEL FLOW THERE COULD BE SOME DRIZZLE AS WELL.
A COOLER AND DRIER LOW-LEVEL AIRMASS REMAINS ACROSS NORTHEASTERN
PENNSYLVANIA AND NORTHWESTERN NEW JERSEY. THE CLOUDS HAVE ALREADY
OVERSPREAD THE AREA WHICH HAS HALTED THE RADIATIONAL COOLING. THERE
IS THE WET BULBING EFFECT, HOWEVER THE INITIAL PRECIPITATION LOOKS
RATHER LIGHT AND THIS SHOULD ALLOW FOR MOISTENING /DEW POINTS TO
GRADUALLY INCREASE/ WITH LITTLE TEMPERATURE DROP. WE HAVE SEEN SOME
RISE IN THE COLDER TEMPERATURES THUS FAR IN SUSSEX COUNTY NEW
JERSEY. WHILE A FEW PATCHES OF LIGHT FREEZING RAIN/DRIZZLE IS STILL
POSSIBLE FOR TIME OVERNIGHT ESPECIALLY IN THE HIGHER TERRAIN OF THE
POCONOS TO SUSSEX COUNTY NEW JERSEY, IT IS NOT EXPECTED TO BE
WIDESPREAD AND ALSO OUR CONFIDENCE IS LOW. AS A RESULT, A SLIGHT CHC
MENTION IS INCLUDED FOR A TIME AND NO ADVISORY OR SPS WILL BE ISSUED
ATTM.
THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS,
THEN LAMP/LAV GUIDANCE WAS USED TO HELP ASSIST. THIS INCLUDED
SHOWING STEADY OR GRADUALLY RISING TEMPERATURES OVERNIGHT. WE
ADJUSTED THE POPS BASED ON RADAR TRENDS AND ALSO SOME HIGH
RESOLUTION SHORT TERM GUIDANCE. OVERALL, PERIODS OF RAIN IS
EXPECTED FROM SOUTH TO NORTH THROUGH THE OVERNIGHT.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
RAINFALL SHOULD BE AFFECTING EVERYONE BY DAYBREAK TUESDAY AS AMPLE
MOISTURE/LIFT SPREADS ACROSS THE AREA. DURING THE DAY, AN AREA OF
LOW PRESSURE WILL BE LIFTING NORTHWARD ALONG THE COAST, WHILE A WARM
FRONT LIFTS ACROSS THE AREA AS WELL. ALSO, A STRONGER SHORT
WAVE/VORTICITY IMPULSE IS EXPECTED TO LIFT ACROSS THE AREA, SO THIS
COULD LEAD TO A PERIOD OF MORE MODERATE RAINFALL DURING THE MORNING
INTO THE EARLY AFTERNOON. RAINFALL SHOULD DECREASE SOME DURING THE
LATE AFTERNOON AS THE SHORT WAVE PASSES AND THE WARM FRONT LIFTS
THROUGH THE AREA, BUT THERE WILL STILL BE SOME LIGHT RAIN
SCATTERED AROUND.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
500 MB: A VERTICALLY-STACKED LOW OVER THE UPPER MIDWEST TUESDAY
EVENING IS FORECAST TO WEAKEN AND EVENTUALLY BECOME AN OPEN WAVE AS
IT PROGRESSES EASTWARD ACROSS THE NORTHEAST STATES WEDNESDAY NIGHT
AND THURSDAY. A CANADIAN ROCKIES SHORT WAVE ON THURSDAY MAY SHIFT
DOWN INTO THE NORTHEAST STATES BY NEXT WEEKEND THOUGH THERE IS
CONSIDERABLE MODEL DISAGREEMENT. THE DISAGREEMENT IS WITH REGARD
TO TIMING THE ARRIVAL OF RIDGING - WARMING ALOFT WHICH SHOULD REACH
THE EAST COAST BY SUNDAY. HOWEVER, IT MAY ARRIVE SOONER AND MINIMIZE
THE IMPACT OF THE ROCKIES SHORT WAVE ON OUR WEATHER NEXT WEEKEND.
TEMPERATURES: THE NOVEMBER SUMMARY IS IN THE CLIMATE SECTION OF
THE AFD, INCLUDING KABE SNOW AND PRECIPITATION. CALENDAR DAY AVERAGES
FOR DECEMBER WILL BE MILD. THE LACK OF EARLY SEASON SNOW COVER TO
THE NORTHWEST SIDE OF OUR AREA IS A CONTRIBUTOR TO THE MILDER THAN
NORMAL WEATHER. AVERAGES WILL BE TEN TO 15 DEGREES ABOVE NORMAL
WEDNESDAY DECEMBER 2, STILL 5 TO 10 DEGREES ABOVE NORMAL ON THURSDAY
THEN COOLING TO A COUPLE OF DEGREES ABOVE NORMAL NEXT FRIDAY AND
SATURDAY. IT WARMS AGAIN TO MORE THAN 5 DEGREES ABOVE NORMAL NEXT
SUNDAY AND MONDAY. LOW TEMPERATURES WEDNESDAY MORNING SHOULD BE 15
DEGREES OR MORE ABOVE NORMAL.
FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/30 GFS/NAM
MOS GUIDANCE TUESDAY NIGHT-WEDNESDAY NIGHT, THEREAFTER THE 12Z/30
GFS MEX MOS THURSDAY AND THURSDAY NIGHT, THEN THE 18Z/30 SUPERBLEND
INCLUSIVE OF MULTI MODEL 12Z/30 MODEL AND MOS GUIDANCE, 14 DAY
BIAS CORRECTED GUIDANCE, 1521Z/30 WPC GUIDANCE AND OUR PRIOR
0930Z/30 MONDAY FORECAST.
THE DAILIES...
TUESDAY NIGHT-WEDNESDAY...COULD BE QUITE FOGGY IN SOME PARTS OF
OUR AREA. CONSIDER THE TIME OF SEASON - LONG NIGHTS AND WEAK
BOUNDARY LAYER WINDS IN THE MOIST BAGGY AREA OF THE PRESSURE
GRADIENT. PERIODS OF MOSTLY RAIN AND DRIZZLE ANTICIPATED. SMALL
DIURNAL VARIATION DUE TO CLOUD COVER.
IF THERE IS A WARM FROPA AT THE SURFACE...SUSPECT IT WILL BE LIMITED
TO THE COASTAL REGION.
CALLED IT RAIN TUESDAY NIGHT BUT IT MIGHT BE LIGHT RAIN OR DRIZZLE.
THE RAIN WEDNESDAY SHOULD BE A LITTLE HEAVIER DUE TO THE CONVERGENCE
OF THE NEWLY DEVELOPING SURFACE LOW OVERHEAD WHICH IS A RESPONSE
TO THE APPROACHING WEAKENING MIDWEST SHORT WAVE. THE WORDING
OPTIMIZES THE USE OF THE 18Z/30 WPC QPF. FOG MAY CONTINUE TO BE A
PROBLEM WEDNESDAY AND IT WILL BE MENTIONED IN THE HWO. FOR NOW,
THICKEST FOG SHOULD BE IN THE HIGHEST TERRAIN (POCONOS AND NW NJ)
AS WELL AS DE/S NJ CLOSER TO THE WARMER DEW POINTS.
WEDNESDAY NIGHT...AFTER EVENING LEFTOVER SHOWERS/MIST AND FOG,
CLEARING DEVELOPS LATE WITH INCREASING NORTHWEST WINDS GUSTING 20
MPH.
THURSDAY...PARTLY SUNNY AND BREEZY. WEST TO NORTHWEST GUSTS 30
MPH.
FRIDAY...PARTLY TO MOSTLY SUNNY. WEST WINDS MAY BE GUSTY 20 TO 25
MPH DURING THE MIDDAY/AFTERNOON, BEFORE SHIFTING TO NORTHWEST AT
NIGHT.
SATURDAY...SUNNY AND NICE! NORTH WINDS.
SUNDAY AND MONDAY...PARTLY TO MOSTLY SUNNY AND NICE. (CIRRUS).
THIS FORECAST MAY BE TOO CONSERVATIVE ON MAX TEMPS. THERE IS A
SMATTERING OF GUIDANCE THAT OFFERS AN OPTION FOR MORE MOISTURE BUT
AT THIS TIME, WE ARE FORECASTING THE DRY AND NICE SCENARIO.
&&
.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REST OF TONIGHT...VFR CEILINGS ARE ANTICIPATED TO LOWER TO THE 1500-
2500 FOOT RANGE FROM SOUTH TO NORTH BY 06Z, THEN SOME IFR CEILINGS
SHOULD DEVELOP THEREAFTER. PERIODS OF RAIN AND DRIZZLE FROM SOUTH TO
NORTH WILL LOWER THE VISIBILITY MOSTLY INTO THE MVFR RANGE,
ESPECIALLY AFTER 06Z. NORTHEASTERLY WINDS MAINLY 10 KNOTS OR LESS.
TUESDAY...IFR TO LOCALLY LIFR CEILINGS ARE EXPECTED, WITH MVFR TO
IFR VISIBILITIES AT TIMES AS PERIODS OF RAIN CONTINUE. EASTERLY
WINDS MOSTLY AROUND 10 KNOTS, HOWEVER SOME GUSTS UP TO 20 KNOTS ARE
EXPECTED AT KACY.
OUTLOOK...
TUESDAY NIGHT...CONDITIONS SHOULD LOWER TO WIDESPREAD IFR OR LIFR
IN FOG, DRIZZLE AND/OR RAIN. LIGHT WIND. CONFIDENCE: ABOVE
AVERAGE.
WEDNESDAY AND WEDNESDAY EVENING...IFR OR LIFR MAY PERSIST ALL DAY IN
FOG/STRATUS AND PERIODS OF SHOWERS OR DRIZZLE, EXCEPT IT MAY
IMPROVE TO MVFR CONDS VCNTY KMIV AND KACY? LIGHT WIND TENDING
MOST LIKELY TO BE SOUTHERLY AT KMIV AND KACY. CONFIDENCE: AVERAGE.
WEDNESDAY NIGHT...MVFR OR EVEN IFR MAY LINGER EARLY IN THE NIGHT.
CONDITIONS EVENTUALLY IMPROVE TO VFR FROM WEST TO EAST. W-NW WINDS
INCREASE THROUGHOUT THE NIGHT, BECOMING 10-15 KT. A FEW GUSTS IN
THE 20-25 KT RANGE POSSIBLE. CONFIDENCE: AVERAGE.
THURSDAY...VFR. NORTHWEST WIND 10-15 KT WITH GUSTS 25 KT TO 30
KT. WINDS SUBSIDE LATE IN THE DAY AND AT NIGHT. CONFIDENCE:
ABOVE AVERAGE.
FRIDAY...VFR. WEST WINDS GUSTY 20 TO NEAR 25 KT FRIDAY MIDDAY-
AFTERNOON. WINDS SHIFT TO NORTHWEST FRIDAY NIGHT. CONFIDENCE:
AVERAGE.
SATURDAY...VFR. NORTH WINDS. CONFIDENCE: AVERAGE.
&&
.MARINE...
THE SMALL CRAFT ADVISORY CONTINUES THROUGH TUESDAY FOR THE ATLANTIC
COASTAL WATERS AS SEAS WILL REMAIN ELEVATED DUE TO THE PERSISTENT
NORTHEAST TO EAST FETCH. WINDS COULD ALSO GUST AROUND 25 KNOTS
TONIGHT, AS WELL AS 30 KNOTS ON TUESDAY. WIND MAY APPROACH GALE
FORCE AS AN AREA OF LOW PRESSURE LIFTS TOWARD THE SOUTHERN WATERS
EARLY IN THE DAY, BUT WE BELIEVE THAT GUSTS SHOULD REMAIN BELOW AT
THIS TIME.
A SMALL CRAFT ADVISORY CONTINUES FOR THE LOWER DELAWARE BAY AS WIND
GUSTS SHOULD INCREASE TO 25 KNOTS OVERNIGHT AS THE PRESSURE GRADIENT
TIGHTENS SOME. IT GOES UNTIL 6 AM TUESDAY AS THE PRESSURE GRADIENT
SHOULD WEAKEN SOME DURING TUESDAY.
OUTLOOK...
SCA EXTENDED THROUGH TUE NIGHT ON THE ATLANTIC WATERS.
TUESDAY NIGHT AND WEDNESDAY...SCA, EVENTUALLY FOR HAZARDOUS SEAS
INTO WEDNESDAY MORNING FOR THE ATLANTIC WATERS, SINCE EAST TO
SOUTH WINDS WILL BE RELATIVELY LIGHT. FOG MAY BECOME A SUBSTANTIAL
MARINE NAVIGATION HAZARD ALL WATERS. CONFIDENCE:ABOVE AVERAGE.
WEDNESDAY NIGHT AND THURSDAY...SCA EXPECTED WLY WINDS INCREASE TO 15-
20 KT WEDNESDAY EVENING AND BECOME NWLY LATE. GUSTS UP TO 30 KT ARE
PROBABLE IN THE SOUTHERN DE BAY AND COASTAL ATLANTIC WATERS. SCATTERED
MARGINAL GALE FORCE GUSTS TO 35 KT POSSIBLE THURSDAY MORNING.
CONFIDENCE: ABOVE AVERAGE.
FRIDAY...W WINDS MAY BE GUSTY TO NEAR 25 KT IN THE AFTERNOON.
CONFIDENCE: AVERAGE.
SATURDAY...NO SCA EXPECTED. DIMINISHING WIND AS THE HIGH APPROACHES.
CONFIDENCE: AVERAGE.
&&
.CLIMATE...
NOVEMBER WILL BE A TOP 10 WARMEST MONTH FOR VIRTUALLY ALL OF OUR
FORECAST AREA.
THIS PRELIMINARY FINAL EVALUATION PRIOR TO TOMORROW MORNINGS FINAL
NUMBERS, INCLUDES THIS MORNINGS LOW TEMPERATURE AND THE PROJECTED
DAYTIME HIGH.
LOOKING AT THE 430 PM MAX/MINS SO FAR FOR TODAY...THE RANKINGS
WILL REMAIN THE SAME AS NOTED BELOW.
PHL #2 AT 53.2 PLUS 5.6 NORMAL 47.6 POR 1874
1931 54.0
2015 53.2
2001 52.9
1975 52.7
1994 51.7
ILG #6 AT 50.9 PLUS 4.3 NORMAL 46.6 POR 1917
1931 52.0
1938 51.8
1896 51.3
1985 51.0
1975 51.0
2015 50.9
2001 50.8
2009 49.7
ILG HAS MISSING MONTHLY DATA BETWEEN THE LATE 1890S AND 1917 SO
WE KNOW THE DATABASE IS USEFUL BACK THROUGH 1917.
ABE #3 AT 48.0 PLUS 5.3 NORMAL 42.7 POR 1922
1931 49.3
1975 48.7
2015 48.0
1994 47.9
1979 47.8
2006 47.6
1948 47.2
ALLENTOWN ALSO WILL HAVE HAD A TRACE OF SNOW FOR THE MONTH WHICH IS
BELOW THE MONTHLY NORMAL OF 0.7 INCHES. A TRACE IN NOVEMBER IS NOT
UNUSUAL...HAVING OCCURRED IN 2009 AND 2013, BOTH OF WHICH ENDED UP
BIG WINTERS WITH AROUND 59.8 AND 68.1 INCHES OF SNOW RESPECTIVELY
INCLUDING BIG FEBRUARY'S OF 3 FOOT MONTHLY SNOWFALL.
OF INTEREST ALSO IS THE THAT ALLENTOWN IS PROBABLY GOING TO HAVE THE
6TH DRIEST NOVEMBER ON RECORD DATING BACK TO 1922 WHEN RECORDS BEGAN
AT THIS REPRESENTATIVE LOCATION. THE FINAL VALUE WILL BE DETERMINED
AT MIDNIGHT TONIGHT, DEPENDENT ON ANY RAINFALL PRIOR TO MIDNIGHT.
AS OF NOW THE DRIEST NOVEMBER'S FOR ALLENTOWN ARE
1931 0.43
1922 0.47
1976 0.68
1933 0.72
2012 AND 1946 BOTH 1.00
2015 1.03
2001 1.09
2009 1.12
ACY 8 AT 51.1 PLUS 4.3 NORMAL 46.8 POR 1874
1985 53.3
1931 52.9
1948 52.6
1946 51.7
1902 51.6
2011 51.5
2006 51.3
2015 51.1
1941 51.0
1896 50.9
1927 50.8
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST WEDNESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EST TUESDAY FOR ANZ431.
&&
SYNOPSIS...DRAG
NEAR TERM...GORSE
SHORT TERM...ROBERTSON
LONG TERM...DRAG
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSE/ROBERTSON
CLIMATE...DRAGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 PM EST MON NOV 30 2015 NJZ001-PAZ054-055-012115- SUSSEX-CARBON-MONROE- 412 PM EST MON NOV 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A LOW PROBABILITY OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE LATE THIS EVENING INTO EARLY TUESDAY MORNING IN SOME COLDER SPOTS OF THE POCONOS AND FAR NORTHWEST NEW JERSEY. WARMER AIR WILL EVENTUALLY WORK ITS WAY INTO THE AREA, ALLEVIATING ANY ICING THREAT BY DAYBREAK TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PATCHY DENSE FOG IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY OVER THE HIGH TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070- 071-101>106-012115- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 412 PM EST MON NOV 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FOG MAY BECOME DENSE IN SOME AREAS TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-012115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 412 PM EST MON NOV 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GALE FORCE NORTHWEST WIND GUSTS TO 35 KT ARE POSSIBLE FOR A FEW HOURS THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
10 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2015Every state in 2015This day in weather historyWarnings in New Jersey, December 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 611816, 611818, 611819, 611820, 611821, 611822, 611823, 611824, 611826, 611827.